# SDR SWAA2020061892481

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,563 hours, 32,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR UPPER ASSIST HANDLE BROKE / INSTALLED NEW L1 DOOR UPPER ASSIST HANDLE PER AMM 52-11-31 PARTS ROBBED FROM A/C 735
